# SDR IPXA2025042989085

- Difficulty date: April 13, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-Z200 MDC FLOOR STRUCTURE UNDER FLOOR PANEL 262FM FR80/-Y794.3 SEAT TRACK CORRODED. DOT 11-024.REMOVED CORROSION ON SEAT TRACK AT FR 80/-Y953 IAW A300-600F SRM 51-74-10.REMOVED SEAT TRACK AT MDC FLOOR STRUCTURE UNDER FLOOR PANEL 262FM FR80/-Y794.3, IAW A300-600-SRM-53-10-16 FIG 201.FABRICATED NEW SEAT TRACK P/N R5307007120600, IAW A300-600 SRM 53-10-16-201 PAG 207/208. REQUEST OK TO LOCATE AND DRILL.INSTALLED SEAT TRACK SPLICE AT MDC FLOOR STRUCTURE UNDER FLOOR PANEL 262FM FR80/-Y794.3, IAW A300-600 SRM 53-10-16-201 PAG 207/208.INSTALLED SEAT TRACK AT MDC FLOOR STRUCTURE UNDER FLOOR PANEL 262FM FR80/-Y794.3, IAW A300-600 SRM 53-10-16-201 PAG 207/208.
